DOI 10.1111/j.1600-6143.2004.00489.x
Acute polymyositis following renal transplantation.
Аннотация
Myositis is a rare complication following renal transplantation and is most commonly the result of drug-mediated myotoxicity. Other causative disorders include viral infection, electrolyte imbalance and myositis of autoimmune origin. We describe a 60-year-old patient who developed acute polymyositis 4 weeks after a 000 human leukocyte antigen (HLA) mismatch cadaveric renal transplant. Following an uncomplicated transplant course with maintenance triple immunosuppression (prednisolone, mycophenolate mofetil and cyclosporine), the patient presented with severe symmetrical proximal muscle weakness associated with a rise in serum creatine kinase to 46800 U/L. Electromyography confirmed myopathic changes and muscle biopsy demonstrated extensive muscle-fiber necrosis with an inflammatory infiltrate. There were no obviously culpable drugs and viral studies were negative. Prompt initiation of high-dose steroid therapy led to clinical and biochemical recovery. Acute polymyositis may occur following renal transplantation. Potential mechanisms include viral antigen transmission or a localized form of graft vs. host disease.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.